| Model Number |
MMT-723RNAL |
| Medical Device Problem Codes |
No Apparent Adverse Event (3189); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
05/07/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that the customer experienced hyperglycemia.The customer blood glucose level was 487 mg/dl.The customer did not troubleshoot for high blood glucose due to damage on the insulin pump.The customer stated that the bottom of the insulin pump came off.The insulin pump will be returned for analysis.